Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 2, NWS Lincoln, IL

May 13, 20104 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at May 13, 2010, 3:52 AM CDT for 4 counties in Illinois. It was in force for 4 hr. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2010, 3:52 AM CDT (08:52 UTC)
Expired
May 13, 2010, 8:00 AM CDT
In force
4 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Fulton County, IL, Knox County, IL, Peoria County, IL, Stark County, IL

The radar

The Quad Cities radar (KDVN), 87 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 5:30 AM CDTHEAVY RAIN 2.26Bradford, ILTOTAL SO FAR...COCORAHS REPORT
May 13, 5:50 AM CDTFLASH FLOOD1 S Bradford, ILWATER OVER IL ROUTE 40 SOUTH OF BRADFORD
May 13, 5:50 AM CDTFLASH FLOODAltona, ILSTREAMS OUT OF BANKS IN THE AREA
May 13, 5:59 AM CDTHEAVY RAIN 1.86Altona, IL24 HOUR TOTAL
May 13, 6:04 AM CDTHEAVY RAIN 3.151 N Abingdon, ILTOTAL SO FAR...SWOP REPORT
May 13, 6:20 AM CDTHEAVY RAIN 1.692 W Princeville, IL24 HOUR RAINFALL
May 13, 6:25 AM CDTHEAVY RAIN 2.11Gilson, ILTOTAL SO FAR. SWOP REPORT
May 13, 6:28 AM CDTHEAVY RAIN 2.63Knoxville, ILTOTAL SO FAR
May 13, 7:00 AM CDTHEAVY RAIN 1.62 Sw Camp Grove, IL24 HOUR TOTAL
May 13, 7:00 AM CDTHEAVY RAIN 2.451 Ne Dahinda, IL24 HOUR TOTAL
May 13, 7:00 AM CDTHEAVY RAIN 2.74Galesburg, IL24 HOUR TOTAL
May 13, 7:00 AM CDTHEAVY RAIN 2.765 Ne Avon, IL24 HOUR TOTAL
May 13, 7:20 AM CDTHEAVY RAIN 2.38Toulon, IL
May 13, 8:00 AM CDTHEAVY RAIN 1.66Yates City, IL24 HOUR TOTAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 118 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 452 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
452 m²/s²
0-3 km storm-relative helicity
677 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WGUS53 KILX 130852
FFWILX
ILC057-095-143-175-131300-
/O.NEW.KILX.FF.W.0002.100513T0852Z-100513T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
352 AM CDT THU MAY 13 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHWESTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  STARK COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 800 AM CDT.

* AT 348 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL AMOUNTS OF 1 TO 3 INCHES HAVE OCCURRED 
  ACROSS KNOX AND WESTERN STARK COUNTIES SINCE MIDNIGHT. ADDITIONAL
  RAINFALL OF 1 TO 3 INCHES IS LIKELY EARLY THIS MORNING...AS 
  THUNDERSTORMS MOVE NORTHEAST ACROSS WEST CENTRAL ILLINOIS...
  AND THE FLOOD THREAT EXPANDS INTO PORTIONS OF FULTON AND
  PEORIA COUNTIES.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GALESBURG...ABINGDON...ALTONA...AVON...BRADFORD...BRIMFIELD...
  CASTLETON...ELMIRA...ELMORE...ELMWOOD...FAIRVIEW...FARMINGTON...
  GILSON...KNOXVILLE...LA FAYETTE...LAURA...LONDON MILLS...MAQUON...
  ONEIDA...OSCEOLA...PRINCEVILLE...RIO...TOULON...VICTORIA...
  WATAGA...WEST JERSEY...WILLIAMSFIELD...WYOMING AND YATES CITY.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 34 AND 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 4098 8965 4065 9000 4048 9045 4116 9043
      4116 8989 4122 8988 4124 8965

$$
GEELHART
1 follow-up statement
345 
WGUS73 KILX 131045
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
545 AM CDT THU MAY 13 2010

ILC057-095-143-175-131300-
/O.CON.KILX.FF.W.0002.000000T0000Z-100513T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON-KNOX-PEORIA-STARK-
545 AM CDT THU MAY 13 2010

...A FLASH FLOOD WARNING FOR EXCESSIVE RAIN REMAINS IN EFFECT UNTIL
800 AM CDT FOR STARK...NORTHWESTERN PEORIA...KNOX AND NORTHERN FULTON
COUNTIES...

AT 542 AM CDT...RADAR SHOWED THAT MOST OF THE HEAVY RAIN HAD MOVED 
EAST OF THE WARNING AREA. HOWEVER...MORE THUNDERSTORMS WERE 
REDEVELOPING TO THE SOUTHWEST AND WILL MOVE NORTHEASTWARD TOWARD THE 
AREA THIS MORNING. MANY AREAS HAVE ALREADY RECEIVED OVER 2 INCHES OF 
RAIN THIS MORNING...AND ADDITIONAL RAINFALL  OF 1 TO 2 INCHES WILL 
WORSEN THE FLASH FLOOD THREAT.

LOCATIONS IMPACTED INCLUDE ABINGDON...ALTONA...AVON...BRADFORD...
BRIMFIELD...CASTLETON...ELMIRA...ELMORE...ELMWOOD...FAIRVIEW...
FARMINGTON...GALESBURG...GILSON...KNOXVILLE...LA FAYETTE...LAURA...
LONDON MILLS...MAQUON...ONEIDA...OSCEOLA...PRINCEVILLE...RIO...
TOULON...VICTORIA...WATAGA...WEST JERSEY...WILLIAMSFIELD...WYOMING
AND YATES CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4098 8965 4065 9000 4048 9045 4116 9043
      4116 8989 4122 8988 4124 8965

$$

CHURCHILL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 13, 2:21 AM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, May 13, 2:21 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
221 AM CDT THU MAY 13 2010

.DISCUSSION...
ISSUED 220 AM CDT THU MAY 13 2010

LATEST SURFACE ANALYSIS SHOWED LOW PRESSURE CENTERED JUST SOUTH OF
DES MOINES IA. ASSOCIATED WARM FRONT WAS CLOSE TO THE I-74
CORRIDOR IN OUR CWA AND CONTINUED TO PUSH NORTHWARD. MCS CLUSTERS
LINED UP FROM SOUTHERN WISCONSIN SOUTHWEST INTO KANSAS EARLY THIS
MORNING...WITH SEVERAL BANDS OF STRONG TO SEVERE THUNDERSTORMS
RIDING NORTHEAST. MAIN FOCUS OF THIS FORECAST PACKAGE WILL BE THE
PRECIPITATION OVER THE NEXT 24 TO 36 HOURS. DUE TO THIS ACTIVITY...
LITTLE CHANGE WAS MADE TO THE FORECAST BEYOND FRIDAY...ASIDE FROM
SOME ADJUSTMENTS TO PRECIPITATION TIMING LATER THIS WEEKEND.

MAIN SURFACE LOW TO MOVE NORTHEAST INTO WISCONSIN TODAY...WITH
TRAILING COLD FRONT TO PUSH ACROSS THE CWA THIS AFTERNOON AND
TONIGHT. NOT A LOT OF DIFFERENCES BETWEEN THE MODELS ON THE TIMING
OF THIS...BUT LEANED A BIT MORE TOWARD THE SREF SOLUTION. MAIN
SEVERE ACTIVITY EXPECTED TO BE WEST OF I-55 THIS MORNING...FROM
THE ONGOING MCS SYSTEMS. ALONG AND EAST OF I-55...THIS AREA WILL
BE FIRMLY IN THE WARM SECTOR TODAY AND LARGELY OUT OF THE MCS
CLOUD DEBRIS...WITH ATMOSPHERE RAPIDLY DESTABILIZING BY THIS
AFTERNOON. SUPERCELL TYPE STORMS SHOULD EVOLVE INTO LINES OF
STORMS AND MORE OF A WIND THREAT. PRECIPITATION SHOULD QUICKLY END
BEHIND THE MAIN LINE OF STORMS THIS EVENING...BUT WILL LINGER
OVERNIGHT AND EARLY FRIDAY ACROSS THE SOUTHEAST CWA.

AS FOR THE FLASH FLOOD WATCH...WILL CONTINUE THIS AS PRECIPITABLE
WATERS CURRENTLY AROUND 1.75 INCHES AND SHOULD REMAIN IN THAT
GENERAL RANGE THROUGH THE AFTERNOON. EXTENSIVE FLOODING ONGOING
FURTHER WEST ACROSS MISSOURI...AND CONTINUED TRAINING OF ECHOES IS
FAVORED AS THE MCS-RELATED STORMS MOVE INTO THE CWA.

HIGH PRESSURE TO KEEP THINGS QUIET OVER THE CWA FOR THE FIRST PART
OF THE WEEKEND. LONGER RANGE MODELS INDICATING A SHORTWAVE MOVING
NORTHEAST INTO THE AREA LATER IN THE WEEKEND. GFS APPEARS TO BE
SUFFERING FEEDBACK ISSUES AGAIN AND BRINGS A STRENGTHENING LOW
RIGHT OVER CENTRAL ILLINOIS BY 12Z MONDAY...WHILE THE ECMWF
TRACKS IT ACROSS THE LOWER MISSISSIPPI VALLEY. ECMWF SOLUTION
WOULD SUGGEST SOME PRECIPITATION SPREADING INTO THE SOUTHWEST CWA
AS EARLY AS SATURDAY NIGHT. WILL GO WITH SLIGHT CHANCES THROUGH
SUNDAY AT THIS TIME...THEN SPREAD CHANCE POPS ACROSS THE ENTIRE
CWA SUNDAY NIGHT AS THE UPPER TROUGH SWINGS MORE INTO THE REGION.

GEELHART

&&

.AVIATION...
ISSUED 1153 PM CDT WED MAY 12 2010

WARM FRONT REMAINS NEAR OR JUST NORTH I-72. CONVECTION CONTINUES
TO DEVELOP JUST NORTH OF THAT AND CONTINUES TO MOVE NORTHEAST NEAR
BMI. SO WILL KEEP VCSH AND A SHORT TEMPO FOR SHRA WITH LOWER CIGS
AND VIS FOR NEXT 1-2 HRS. PIA SITES APPEARS TO BE IN BREAK BUT AM
EXPECTING THINGS TO RETURN TOWARD MORNING. SPI-CMI NOT SEEING
ANYTHING AT THIS TIME...BUT AM ALSO EXPECTING CONVECTION TO ENTER
TOWARD THE SITES TOWARD MORNING...AS BOWECHO IN WESTERN MO IS
FORECAST TO ARRIVE AT SPI AND PIA AROUND 10Z...11Z AT DEC AND
BMI...AND 12Z FOR CMI. AM ALSO EXPECTING ADDITIONAL CONVECTION AS
THE MAIN FRONT MOVES INTO THE AREA TOMORROW AFTERNOON AND EVENING.
AFTER THIS...JUST EXPECTING MOSTLY CLOUDY SKIES...WITH PCPN WELL
OFF TO EAST OF THE AREA. EASTERLY WINDS EXPECTED AROUND THE FRONT
AT ALL SITES OVERNIGHT...BUT AM EXPECTING A SHIFT TO THE SOUTHEAST
TOWARD MORNING...THEN BECOMING SOUTHWEST BY AFTERNOON AHEAD OF THE
FRONT. FROPA APPEARS TO BE AROUND 00Z AT ALL SITES. GUSTY WINDS
ALSO EXPECTED AT PIA AND BMI OVERNIGHT AND THEN AT ALL LOCATIONS
TOMORROW UNTIL FRONT COMES THROUGH.

AUTEN

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027>031-036>038-
040>042-047>051.

&&
Hazardous weather outlook, May 12, 3:21 PM CDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT WED MAY 12 2010

ILZ027>031-036>038-040>042-047>051-131200-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
321 PM CDT WED MAY 12 2010

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND BECOME MORE WIDESPREAD TONIGHT. HEAVY RAINFALL OF 1 TO 2
INCHES IS LIKELY TONIGHT NORTHWEST OF I-55....OVER AREAS THAT HAVE
ALREADY SEEN 1 TO 2 INCHES OF RAIN THIS PAST MONDAY NIGHT. IN
ADDITION TO THE FLOODING THREAT AND FREQUENT LIGHTNING...THE
STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING LARGE HAIL AND
GUSTY WINDS FROM LEWISTOWN AND JACKSONVILLE WEST WHERE THERE IS A
SLIGHT CHANCE OF SEVERE THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT ROUND OF SEVERE THUNDERSTORMS IS EXPECTED FROM MIDDAY
THURSDAY INTO THURSDAY EVENING AS A COLD FRONT MOVES THROUGH THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE FROM THESE
STORMS. THERE IS ANOTHER CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER SUNSET TONIGHT.

ILZ062-063-066>068-071>073-131200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
321 PM CDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE
AFTERNOON AND BECOME MORE WIDESPREAD TONIGHT. A FEW STORMS COULD
BECOME STRONG WITH SMALL HAIL...GUSTY WINDS...HEAVY RAINS AND
FREQUENT LIGHTNING AFTER 10 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON
AND EVENING AS A COLD FRONT MOVES THROUGH THE AREA. THE MOST
FAVORED TIME FOR SEVERE STORMS WILL BE AFTER 3 PM AND CONTINUE
INTO THURSDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
SEVERE WEATHER THREATS. THERE IS ANOTHER CHANCE OF THUNDERSTORMS
FRIDAY IN SOUTHEAST ILLINOIS AND LATER SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT.

ILZ043>046-052>057-061-131200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-
PIATT-SHELBY-VERMILION-
321 PM CDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP DURING THIS
AFTERNOON AND EVENING AND BECOME MORE WIDESPREAD BY OVERNIGHT.
A FEW STORMS COULD BECOME STRONG WITH SMALL HAIL...GUSTY WINDS...
HEAVY RAINS AND FREQUENT LIGHTNING AFTER 10 PM TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON
AND EVENING AHEAD OF A COLD FRONT THAT WILL BE MOVING THROUGH
ILLINOIS. THE MOST LIKELY TIME FRAME FOR SEVERE WEATHER WILL BE
BETWEEN 3 PM AND 9 PM. LARGE HAIL WILL BE THE PRIMARY SEVERE
WEATHER THREAT...ALONG WITH STRONG WINDS AND HEAVY RAINFALL.
THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER SUNDAY NIGHT AND
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT.

KH

In the hours before

Local storm report, May 12, 9:58 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
958 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     HAIL             MORTON                  40.61N 89.47W
05/12/2010  M0.88 INCH       TAZEWELL           IL   TRAINED SPOTTER

            HAIL BEING THROWN OUT OF TOP OF STORM AT 1-74 AND MORTON.

&&

JANKOWSKI
Local storm report, May 12, 10:01 PM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1001 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     HAIL             MORTON                  40.61N 89.47W
05/12/2010  M0.88 INCH       TAZEWELL           IL   TRAINED SPOTTER

            HAIL BEING THROWN OUT OF TOP OF STORM AT I-74 AND MORTON.

&&

JANKOWSKI
Special weather statement, May 13, 12:28 AM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1228 AM CDT THU MAY 13 2010

ILZ027-130615-
KNOX-
1228 AM CDT THU MAY 13 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN KNOX COUNTY UNTIL 115
AM CDT...

AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MONMOUTH...MOVING NORTHEAST AT 55 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  RIO...
  ONEIDA...
  ALTONA...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4116 9009 4115 9006 4094 9044 4094 9045
      4109 9045 4115 9045 4116 9044
TIME...MOT...LOC 0528Z 228DEG 46KT 4095 9065

AUTEN
Special weather statement, May 13, 1:36 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
136 AM CDT THU MAY 13 2010

ILZ027-028-130730-
KNOX-STARK-
136 AM CDT THU MAY 13 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHERN KNOX AND STARK COUNTIES
UNTIL 230 AM CDT...

AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KIRKWOOD...OR 7 MILES SOUTH OF MONMOUTH...
MOVING NORTHEAST AT 50 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  GALESBURG...
  RIO...
  KNOXVILLE...
  WATAGA...
  ONEIDA...
  VICTORIA...
  ALTONA...

OTHER LOCATIONS AFFECTED INCLUDE...HENDERSON...DAHINDA AND SNAKE DEN
HOLLOW.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4112 8965 4081 9045 4109 9045 4115 9044
      4116 9039 4116 8989 4124 8987 4124 8971
TIME...MOT...LOC 0636Z 242DEG 43KT 4083 9065

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 9:42 PM CDTSpecial Weather StatementILXMarshall48 min
May 13, 12:28 AM CDTSpecial Weather StatementILXKnox47 min
May 13, 1:36 AM CDTSpecial Weather StatementILXKnox, Stark54 min
May 13, 6:17 AM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon, Scott43 min
May 13, 6:57 AM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard, Tazewell43 min
May 13, 7:28 AM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Tazewell, Woodford32 min
May 13, 7:53 AM CDTAreal Flood WarningILXFulton, Knox, Marshall, Peoria, Stark6 hr
May 13, 8:09 AM CDTSpecial Weather StatementILXMcLean36 min
May 13, 8:41 AM CDTRiver Flood WarningILXFulton, Knox5 days
May 13, 11:34 AM CDTRiver Flood WarningILXFulton6 days
May 13, 11:41 AM CDTRiver Flood WarningILXFulton, Mason67 days
May 13, 11:41 AM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler84 days

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.